Universidad Complutense de Madrid
E-Prints Complutense

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 39.

Gámez Merino, José Luis and Muñoz-Fernández, Gustavo A. and Seoane-Sepúlveda, Juan B. (2011) A Characterization of Continuity Revisited. American Mathematical Monthly, 118 (2). pp. 167-170. ISSN 0002-9890

Ferrera Cuesta, Juan and Muñoz-Fernández, Gustavo A. (2003) A characterization of real Hilbert spaces using the Bochnak complexification norm. Archiv der Mathematik, 80 (4). pp. 384-392. ISSN 0003-889X

Fenoy, Mar and Gámez Merino, José Luis and Muñoz-Fernández, Gustavo A. and Sáez Maestro, Eva (2017) A hierarchy in the family of real surjective functions. Open Mathematics, 15 (1). pp. 486-501. ISSN 23915455

Muñoz-Fernández, Gustavo A. and Sarantopoulos, Yannis and Seoane-Sepúlveda, Juan B. (2008) An application of the Krein-Milman theorem to Bernstein and Markov inequalities. Journal of Convex Analysis, 15 (2). pp. 299-312. ISSN 0944-6532

Jiménez Rodríguez, Pablo and Muñoz-Fernández, Gustavo A. and Pellegrine, D. and Seoane-Sepúlveda, Juan B. (2017) Bernstein-markov type inequalities and other interesting estimates for polynomials on circle sectors. Mathematical Inequalities and Applications, 20 (1). pp. 285-300. ISSN 1331-4343

Gámez Merino, José Luis and Muñoz-Fernández, Gustavo A. and Pellegrino, Daniel and Seoane-Sepúlveda, Juan B. (2012) Bounded and unbounded polynomials and multilinear forms: Characterizing continuity. Linear Algebra and its Applications, 436 (1). pp. 237-242. ISSN 0024-3795

Jiménez Rodríguez, P. and Maghsoudi, S. and Muñoz-Fernández, Gustavo A. (2014) Convolution functions that are nowhere differentiable. Journal of mathematical analysis and applications, 413 (2). pp. 609-615. ISSN 0022-247X

Araujo, G. and Jiménez Rodríguez, P. and Muñoz-Fernández, Gustavo A. and Seoane-Sepúlveda, Juan B. (2017) Equivalent norms in polynomial spaces and applications. Journal of Mathematical Analysis and Applications, 445 (2). pp. 1200-1220. ISSN 0022-247X

Muñoz-Fernández, Gustavo A. and Pellegrino, D. and Seoane-Sepúlveda, Juan B. (2012) Estimates for the asymptotic behaviour of the constants in the Bohnenblust-Hille inequality. Linear & Multilinear Algebra, 60 (5). pp. 573-582. ISSN 0308-1087

Muñoz-Fernández, Gustavo A. and Sánchez, V.M. and Seoane-Sepúlveda, Juan B. (2010) Estimates on the Derivative of a Polynomial with a Curved Majorant Using Convex Techniques. Journal of Convex Analysis, 17 (1). pp. 241-252. ISSN 0944-6532

Muñoz-Fernández, Gustavo A. and Seoane-Sepúlveda, Juan B. (2008) Geometry of Banach spaces of trinomials. Journal of Mathematical Analysis and Applications, 340 (2). pp. 1069-1087. ISSN 0022-247X

Muñoz-Fernández, Gustavo A. and Revesz, Szilard Gy. and Seoane-Sepúlveda, Juan B. (2009) Geometry of Homogeneous Polynomials on non Symmetric Convex Bodies. Mathematica Scandinavica, 105 (1). pp. 147-160. ISSN 0025-5521

Jiménez Rodríguez, P. and Maghsoudi, S. and Muñoz-Fernández, Gustavo A. and Seoane-Sepúlveda, Juan B. (2016) Injective mappings in R-R and lineability. Bulletin of the Belgian Mathematical Society - Simon Stevin, 23 (4). pp. 609-623. ISSN 1370-1444

Muñoz-Fernández, Gustavo A. and Sánchez, V.M. and Seoane-Sepúlveda, Juan B. (2011) L-P-Analogues of Bernstein and Markov Inequalities. Mathematical Inequalities & Applications, 14 (1). pp. 135-145. ISSN 1331-4343

Gámez Merino, José Luis and Muñoz-Fernández, Gustavo A. and Seoane-Sepúlveda, Juan B. (2010) Lineability and additivity in R(R). Journal of Mathematical Analysis and Applications, 369 . pp. 265-272. ISSN 0022-247X

Araujo, G. and Bernal-González, L. and Muñoz-Fernández, Gustavo A. and Prado-Bassas, J. A. and Seoane-Sepúlveda, Juan B. (2017) Lineability in sequence and function spaces. Studia Mathematica, 237 (2). pp. 119-136. ISSN 0039-3223

Muñoz-Fernández, Gustavo A. and Palmberg, M. and Puglisi, D. and Seoane-Sepúlveda, Juan B. (2008) Lineability in subsets of measure and function spaces. Linear Algebra and its Applications, 428 (11-12). pp. 2805-2812. ISSN 0024-3795

Lukes, J. and Muñoz-Fernández, Gustavo A. and Petracek, P. and Seoane-Sepúlveda, Juan B. (2016) Locally recurrent functions, density topologies and algebraic genericity. Journal of Mathematical Analysis and applications, 2 (443). pp. 1247-1259. ISSN 0022-247X

Lukes, J. and Muñoz-Fernández, Gustavo A. and Petracek, P. and Seoane-Sepúlveda, Juan B. (2016) Locally recurrent functions, density topologies and algebraic genericity. Journal of Mathematical Analysis and Applications, 443 (2). pp. 1247-1259. ISSN 0022-247X

Diniz, D. and Muñoz-Fernández, Gustavo A. and Pellegrino, D. and Seoane-Sepúlveda, Juan B. (2014) Lower bounds for the constants in the Bohnenblust-Hille inequality: the case of real scalars. Proceedings of the American Mathematical Society, 142 (2). pp. 575-580. ISSN 0002-9939

Bernal-González, L. and Jimenez Rodriguez, G. A. and Muñoz-Fernández, Gustavo A. and Seoane-Sepúlveda, Juan B. (2017) Non-Lipschitz differentiable functions on slit domains. Revista matemática complutense . pp. 1-11. ISSN 1139-1138 (In Press)

Jiménez Rodríguez, Pablo and Muñoz-Fernández, Gustavo A. and Seoane-Sepúlveda, Juan B. (2012) Non-Lipschitz functions with bounded gradient and related problems. Linear Algebra and its Applications, 437 (4). pp. 1174-1181. ISSN 0024-3795

Jiménez Rodríguez, Pablo and Muñoz-Fernández, Gustavo A. and Seoane-Sepúlveda, Juan B. (2013) On Weierstrass' Monsters and lineability. Bulletin of the Belgian Mathematical Society-Simon Stevin, 20 (4). pp. 577-763. ISSN 1370-1444

Araujo, G. and Jimenez Rodriguez, P. and Muñoz-Fernández, Gustavo A. and Nuñez-Alarcon, D. and Pellagrino, D. and Seoane-Sepúlveda, Juan B. and Serrano-Rodriguez, D.M. (2015) On the polynomial Hardy-Littlewood inequality. Archiv Der Mathematik, 104 (3). pp. 259-270. ISSN 0003-889X

Araujo, G. and Jiménez Rodríguez, P. and Muñoz-Fernández, Gustavo A. and Núñez Alarcón, D. and Pellegrino, D. and Seoane-Sepúlveda, Juan B. and Serrano Rodríguez, D.M. (2015) On the polynomial Hardy–Littlewood inequality. Archiv Der Mathematik, 104 (3). pp. 259-270. ISSN 0003-889X

Campos, J.R. and Jiménez Rodríguez, P. and Muñoz-Fernández, Gustavo A. and Pellegrino, D. and Seoane-Sepúlveda, Juan B. (2015) On the real polynomial Bohnenblust-Hille inequality. Llinear algebra and its applications, 465 . pp. 391-400. ISSN 0024-3795

Muñoz-Fernández, Gustavo A. and Seoane-Sepúlveda, Juan B. and Weber, Andress (2012) Periods of strongly continuous semigroups. Bulletin of the London Mathematical Society, 44 (3). pp. 480-488. ISSN 1469-2120

Araujo, G. and Jiménez Rodríguez, P. and Muñoz-Fernández, Gustavo A. and Seoane-Sepúlveda, Juan B. (2017) Polynomial Inequalities on the π/4-Circle Sector. Journal of Convex Analysis, 24 (3). ISSN 0944-6532

Azagra Rueda, Daniel and Muñoz-Fernández, Gustavo A. and Seoane-Sepúlveda, Juan B. and Sánchez de los Reyes, Víctor Manuel (2009) Riemann integrability and Lebesgue measurability of the composite function. Journal of Mathematical Analysisand applications, 354 . pp. 229-233. ISSN 0022-247X

Jiménez Rodríguez, P. and Muñoz-Fernández, Gustavo A. and Murillo Arcila, M. and Seoane-Sepúlveda, Juan B. (2015) Sharp values for the constants in the polynomial Bohnenblust-Hille inequality. Linear and Multilinear Algebra . pp. 1-19. ISSN 1563-5139

Gámez Merino, José Luis and Muñoz-Fernández, Gustavo A. and Sánchez, V.M. and Seoane-Sepúlveda, Juan B. (2010) Sierpitski-Zygmund Functions and other Problems on Lineability. Proceedings of the American Mathematical Society, 138 (11). pp. 3863-3876. ISSN 0002-9939

Conejero, Jose A. and Muñoz-Fernández, Gustavo A. and Arcila,, M. and Seoane-Sepúlveda, Juan B. (2015) Smooth functions with uncountably many zeros. Bulletin of the Belgian Mathematical Society - Simon Stevin, 22 (1). pp. 71-75. ISSN 1370-1444

Muñoz-Fernández, Gustavo A. and Pellegrino, D. and Seoane-Sepúlveda, Juan B. and Weber, A. (2014) Supremum Norms for 2-Homogeneous Polynomials on Circle Sectors. Journal of Convex Analysis, 21 (3). pp. 743-764. ISSN 0944-6532

Diniz, D. and Muñoz-Fernández, Gustavo A. and Pellegrino, Daniel and Seoane-Sepúlveda, Juan B. (2012) The asymptotic growth of the constants in the Bohnenblust-Hille inequality is optimal. Journal of Functional Analysis, 263 (2). pp. 415-428. ISSN 0022-1236

Muñoz-Fernández, Gustavo A. and Sarantopoulos, Y and Seoane-Sepúlveda, Juan B. (2010) The real plank problem and some applications. Proceedings of the American Mathematical Society, 138 (7). p. 2521. ISSN 0002-9939

Muñoz-Fernández, Gustavo A. and Seoane-Sepúlveda, Juan B. and Weber, Andreas (2011) The set of periods of chaotic operators and semigroups. Revista de la Real Academia de Ciencias Exactas Fisicas y Naturales Serie A: Matemáticas, 105 (2). pp. 397-402. ISSN 1578-7303

Grecu, B.C. and Muñoz-Fernández, Gustavo A. and Seoane-Sepúlveda, Juan B. (2009) The unit ball of the complex P(H-3). Mathematische Zeitschrift, 263 . pp. 775-785. ISSN 0025-5874

Grecu, B.C. and Muñoz-Fernández, Gustavo A. and Seoane-Sepúlveda, Juan B. (2009) Unconditional constants and polynomial inequalities. Journal of Approximation Theory, 161 (2). pp. 706-722. ISSN 0021-9045

Conejero, Jose A. and Jiménez Rodríguez, P. and Muñoz-Fernández, Gustavo A. and Seoane-Sepúlveda, Juan B. (2014) When the identity theorem "seems" to fail. American Mathematical Monthly, 121 (1). pp. 60-68. ISSN 0002-9890

This list was generated on Thu Aug 6 19:03:34 2020 CEST.